# SDR USAA920080432

- Difficulty date: January 12, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C365451
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - LEFT WING LANDING GEAR SUPPORT FITTING CRACKED, RSS 224.14.  REPLACED LEFT WING LANDING GEAR FITTING, RSS 224.14 IAW USAIRWAYS EA 100196.
